# SDR AALA201910179006

- Difficulty date: October 15, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 5,815 hours, 618 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1960035
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16A HAS CRACKED INNER WINDOW PANE DIMMER FUNCTION ARCHING. SUPPLEMENTAL REPORT: REPLACED DIMMABLE WINDOW / SHADE PER AMM 56-21-03. (CLOSED)
